Alert archive / Texas / Flash Flood Warnings in 2010

Flash Flood Warning 9, NWS Amarillo, TX

June 13, 2010Beaver County, Oklahoma; Lipscomb County, Ochiltree County, Texas

NWS Amarillo, TX issued this flash flood warning at Jun 13, 2010, 5:29 PM CDT for Beaver County, Oklahoma; Lipscomb County, Ochiltree County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2010, 5:29 PM CDT (22:29 UTC)
Expired
Jun 13, 2010, 8:52 PM CDT
In force
3 hr
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Flood severity
None

Counties Beaver County, OK, Lipscomb County, TX, Ochiltree County, TX

The radar

The Dodge City radar (KDDC), 124 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 6:11 PM CDTFLASH FLOOD6 E Elmwood, OKONE FOOT OF WATER OVER THE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 42 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.5 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2010-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1689 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2010-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 188 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1689 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
782 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
188 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
1.6
Supercell composite
8.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

066 
WGUS54 KAMA 132229
FFWAMA
OKC007-TXC295-357-140230-
/O.NEW.KAMA.FF.W.0009.100613T2229Z-100614T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
529 PM CDT SUN JUN 13 2010

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA...
  LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS...
  THIS INCLUDES THE CITY OF LIPSCOMB...
  EXTREME NORTHEASTERN OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 930 PM CDT

* AT 525 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS            
  INDICATED FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED        
  AREA. HEAVY RAINFALL FROM THESE STORMS WAS CAUSING FLOODING IN     
  LOW LYING AREAS IN THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SLAPOUT...
  GATE...HIGGINS...FOLLETT AND DARROUZETT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

TO REPORT FLOODING...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0
6 3 3 5 1 1 2 1.

&&

LAT...LON 3699 9999 3696 9999 3650 10000 3642 9999
      3607 10001 3607 10054 3653 10055 3700 10028
      3700 10000

$$

CLK
2 follow-up statements
355 
WGUS74 KAMA 140035
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
735 PM CDT SUN JUN 13 2010

OKC007-TXC295-357-140230-
/O.CON.KAMA.FF.W.0009.000000T0000Z-100614T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEAVER OK-LIPSCOMB TX-OCHILTREE TX-
735 PM CDT SUN JUN 13 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
EXTREME SOUTHEASTERN OCHILTREE...LIPSCOMB AND EASTERN BEAVER
COUNTIES...

AT 732 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE AN AREA OF STRONG TO SEVERE THUNDERSTORMS CAPABLE OF 
PRODUCING FLASH FLOODING OVER THE WARNED AREA. SOME MINOR FLOODING 
HAS BEEN REPORTED IN DARROUZETT. RAINFALL CAPABLE OF PRODUCING 0.5 
TO 1 INCH AN HOUR IS POSSIBLE THIS EVENING AS THESE STORMS MOVE 
ACROSS THE AREA. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SLAPOUT...
KNOWLES...GATE...FOLLETT...DARROUZETT AND BOOKER

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 3699 9999 3696 9999 3650 10000 3642 9999
      3607 10001 3607 10054 3653 10055 3700 10028
      3700 10000

$$

CLK
013 
WGUS74 KAMA 140152
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
852 PM CDT SUN JUN 13 2010

OKC007-TXC295-357-140200-
/O.CAN.KAMA.FF.W.0009.000000T0000Z-100614T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEAVER OK-LIPSCOMB TX-OCHILTREE TX-
852 PM CDT SUN JUN 13 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EXTREME
SOUTHEASTERN OCHILTREE...LIPSCOMB AND EASTERN BEAVER COUNTIES...

HEAVY RAINFALL HAS ENDED MUCH OF THE WARNED AREA...THUS THE FLASH 
FLOOD WARNING HAS BEEN CANCELLED. ADDITIONAL THUNDERSTORMS ARE 
POSSIBLE THIS EVENING...BUT ARE NOT EXPECTED TO BRING HEAVY RAINFALL 
THAT CAN RESULT IN FLASH FLOODING. SOUTHERN LIPSCOMB COUNTY HOWEVER 
REMAINS UNDER A FLASH FLOOD WARNING WHERE THERE IS A GREATER 
LIKELIHOOD FOR HEAVY RAINFALL FROM APPROACHING STORMS IN ROBERTS 
COUNTY. 

LAT...LON 3699 9999 3696 9999 3650 10000 3642 9999
      3607 10001 3607 10054 3653 10055 3700 10028
      3700 10000

$$

CLK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 3:29 PM CDT, 2 hours earlier.

Area forecast discussion, Jun 13, 3:29 PM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
329 PM CDT SUN JUN 13 2010

.DISCUSSION...
ONCE AGAIN...SEVERE WEATHER THREAT WILL FORCE A SHORTER AFD THAN
NORMAL. STORMS ARE FORMING ALONG THE STATIONARY FRONT WHICH IS
SITUATED FROM AROUND TUCUMCARI TO BUSHLAND THEN NORTH TO
BORGER...SPEARMAN AND TOWARD DODGE CITY. AT THE SAME TIME...THE UPPER
LOW HAS DRIFTED TO THE EAST PROVIDING A STRONG WIND COMPONENT ALOFT
ALONG WITH A MORE SOUTH TO NORTH ORIENTATION. SO THIS WILL FAVOR
TRAINING STORMS ALONG THE NORTH SOUTH PORTION OF THE FRONT. ONCE
AGAIN...HEAVY RAIN IS A SIGNIFICANT THREAT AND WE HAVE ISSUED A FLASH
FLOOD WATCH FOR THE MUCH OF THE NORTHEAST PANHANDLES. SHEAR PROFILES
SUPPORT SUPERCEL STORMS ESPECIALLY ALONG AND NORTH OF THE FRONT...SO
ISOLD TORNADOES ARE AGAIN POSSIBLE ALONG WITH LARGE HAIL AND
DOWNBURST WINDS.

STRONGER COLD FRONT SHOULD MAKE ITS PUSH SOUTH THIS EVENING AND MOVE
THROUGH THE SOUTHERN TEXAS PANHANDLE BY 12Z MONDAY. HOWEVER...THIS
FRONT IS ALSO PROGGED TO STALL JUST SOUTH OF THE TEXAS PANHANDLE.
FLOW ALOFT WILL TRANSITION TO MORE SOUTHWESTERLY AS THE BASE OF THE
UPPER TROUGH APPROACHES THE AREA...SO LOCATIONS IN THE SOUTHEAST
TEXAS PANHANDLE WILL BE MOST FAVORED FOR HEAVY RAIN AND ANY SEVERE
THREAT MONDAY. FAVORED THE COOLER GUIDANCE SOLUTIONS THROUGH TUESDAY
BASED ON THE FRONTAL POSITION AND EXPECTED CLOUD COVER AND STORMS.

STATIONARY FRONT MAY TRY TO LIFT SLOWLY NORTH OF TUESDAY WHILE THE
FLOW ALOFT BECOMES ZONAL. CARRIED SLIGHT CHANCE POPS ACROSS THE
PANHANDLES THROUGH TUESDAY NIGHT...BUT ONCE AGAIN KEPT THE DRY
FORECAST GOING THROUGH THE END OF THE WEEK AS WEAK RIDGING BUILDS
OVER THE AREA. THERE IS A CAVEAT HOWEVER...AS THE DRYLINE SHOULD
REFORM ACROSS EASTERN NEW MEXICO AS A LEE SIDE TROUGH DEEPENS OVER
EASTERN COLORADO. WITH THE WEAK FLOW ALOFT DUE TO THE RIDGE...ITS
POSSIBLE ANY STORMS THAT FORM IN EASTERN NEW MEXICO WILL NOT BE ABLE
TO REACH THE PANHANDLES. SO IF THE RIDGE HOLDS...THE DRY FORECAST MAY
PAN OUT.

JJB

&&

.FIRE WEATHER...
MOISTURE IN PLACE ALONG WITH COOLER AIR BEHIND A FRONT SHOULD KEEP
THE FIRE WEATHER CONCERNS LOW THROUGH TUESDAY. INCREASING
TEMPERATURES ARE EXPECTED BY THE END OF THE WEEK WHICH SHOULD CAUSE
THE RH VALUES TO FALL ESPECIALLY IN THE WESTERN PANHANDLES.

JJB

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                60  77  60  83  64 /  30  30  50  20  20
BEAVER OK                  59  77  59  84  65 /  70  30  30  20  20
BOISE CITY OK              53  73  55  83  60 /  40  20  30  20  20
BORGER TX                  60  79  62  85  66 /  40  30  40  20  20
BOYS RANCH TX              59  79  60  84  63 /  30  30  40  20  20
CANYON TX                  61  80  61  87  63 /  30  30  50  20  20
CLARENDON TX               68  81  63  85  66 /  30  40  60  20  20
DALHART TX                 55  75  56  84  59 /  30  20  30  20  20
GUYMON OK                  57  74  59  85  63 /  60  20  30  20  20
HEREFORD TX                59  80  61  85  62 /  20  30  40  20  20
LIPSCOMB TX                64  79  61  86  66 /  60  30  40  20  20
PAMPA TX                   61  75  61  83  64 /  40  30  50  20  20
SHAMROCK TX                70  85  65  87  67 /  30  40  60  20  20
WELLINGTON TX              72  86  66  88  67 /  30  40  60  20  20

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
     ZONES: HANSFORD...HUTCHINSON...LIPSCOMB...MOORE...
     OCHILTREE...ROBERTS...SHERMAN.

OK...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
     ZONES: BEAVER...TEXAS.

&&

07/14
Hazardous weather outlook, Jun 13, 1:22 PM CDT, 4 hours 7 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
122 PM CDT SUN JUN 13 2010

OKZ001>003-TXZ001>020-141200-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
122 PM CDT SUN JUN 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA
PANHANDLES THROUGH SUNDAY NIGHT. SOME OF THE THUNDERSTORMS THAT
DEVELOP MAY BE SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE
PRIMARY THREATS...THOUGH A FEW TORNADOES MAY ALSO BE POSSIBLE. IN
ADDITION...HEAVY RAIN WILL BE POSSIBLE LEADING TO FLOODING AND FLASH
FLOODING. HANSFORD COUNTY HAD 10 INCHES OF RAINFALL SO FAR SO ANY
ADDITIONAL RAIN IN THIS AREA WILL CAUSE RAPID RISES ON PALO DURO
CREEK NEAR SPEARMAN AND OTHER FLOOD PRONE AREAS. A FLASH FLOOD WATCH
IS IN EFFECT UNTIL 7 AM CDT FOR THE NORTHCENTRAL AND NORTHEAST TEXAS
PANHANDLE.

BREEZY SOUTHERLY WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS WILL BE
POSSIBLE SOUTH OF THE FRONT. THEREFORE...BOATERS ARE URGED TO
EXERCISE CAUTION ON AREA LAKES TONIGHT.

.DAYS TWO THROUGH SEVEN...

THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS THE REGION MONDAY
THROUGH TUESDAY NIGHT. SOME OF THE STORMS THAT DEVELOP COULD BE
SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE TEXAS AND
OKLAHOMA PANHANDLES SHOULD BE READY FOR ACTIVATION TODAY. SPOTTER
ACTIVATION MAY ALSO BE NEEDED MONDAY AND TUESDAY.

SP

In the hours before

Local storm report, Jun 13, 4:43 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
443 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             13 S FARNSWORTH         36.13N 100.97W
06/13/2010  E1.25 INCH       OCHILTREE          TX   PUBLIC

&&

EVENT NUMBER AMA1000688

BROST
Local storm report, Jun 13, 4:44 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
444 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     TORNADO          10 N DARROUZETT         36.59N 100.33W
06/13/2010                   BEAVER             OK   OK HIGHWAY PTRL

&&

EVENT NUMBER AMA1000689

SMB
Local storm report, Jun 13, 4:45 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
445 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     TSTM WND GST     6 W SLAPOUT             36.62N 100.23W
06/13/2010  M62 MPH          BEAVER             OK   STORM CHASER

            VORTEX2 PROBE SITUATED ON US 270 WEST OF SLAPOUT WITH
            FREQUENT ONGOING GUSTS OF 50 TO 60 MPH.

&&

EVENT NUMBER AMA1000690

BROST
Local storm report, Jun 13, 4:57 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
457 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             18 S PERRYTON           36.13N 100.80W
06/13/2010  E1.75 INCH       OCHILTREE          TX   LAW ENFORCEMENT

&&

EVENT NUMBER AMA1000691

SMB
Local storm report, Jun 13, 5:03 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
503 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             4 W DARROUZETT          36.45N 100.40W
06/13/2010  E1.75 INCH       LIPSCOMB           TX   PUBLIC

            HAIL ENDED JUST BEFORE 5 PM LOCAL TIME.

&&

EVENT NUMBER AMA1000692

BROST
Local storm report, Jun 13, 5:11 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
511 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             WOLF CREEK PARK         36.21N 100.65W
06/13/2010  E2.75 INCH       OCHILTREE          TX   TRAINED SPOTTER

            HAIL IS ONGOING.

&&

EVENT NUMBER AMA1000693

BROST

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:25 PM CDTSevere Thunderstorm WarningAMABeaver95 min
Jun 12, 7:38 PM CDTSevere Thunderstorm WarningAMABeaver, Texas97 min
Jun 12, 8:53 PM CDTSevere Thunderstorm WarningAMABeaver97 min
Jun 12, 8:57 PM CDTSevere Thunderstorm WarningAMACimarron, Texas93 min
Jun 12, 9:15 PM CDTSevere Thunderstorm WarningAMABeaver, Texas90 min
Jun 12, 9:38 PM CDTSevere Thunderstorm WarningAMACimarron, Texas97 min
Jun 12, 10:41 PM CDTSevere Thunderstorm WarningAMABeaver, Texas64 min
Jun 13, 12:17 AM CDTAreal Flood AdvisoryAMABeaver, Texas3 hr
Jun 13, 12:58 AM CDTFlash Flood WarningAMABeaver2 hr
Jun 13, 1:01 AM CDTSevere Thunderstorm WarningAMABeaver59 min
Jun 13, 1:48 AM CDTSevere Thunderstorm WarningAMABeaver3 min
Jun 13, 1:14 PM CDTFlash Flood WatchAMABeaver, Texas23 hr
Jun 13, 3:11 PM CDTSevere Thunderstorm WarningAMABeaver79 min
Jun 13, 3:56 PM CDTTornado WarningAMABeaver49 min
Jun 13, 4:05 PM CDTSevere Thunderstorm WarningAMABeaver55 min
Jun 13, 4:33 PM CDTSevere Thunderstorm WarningAMABeaver57 min
Jun 13, 4:35 PM CDTTornado WarningAMABeaver40 min
Jun 13, 4:54 PM CDTSevere Thunderstorm WarningAMABeaver66 min
Jun 13, 4:58 PM CDTSevere Thunderstorm WarningAMABeaver62 min
Jun 13, 5:14 PM CDTAreal Flood AdvisoryAMABeaver3 hr
Jun 13, 5:19 PM CDTTornado WarningAMABeaver41 min
Jun 13, 5:52 PM CDTSevere Thunderstorm WarningAMABeaver53 min
Jun 12, 7:01 PM CDTFlash Flood WarningAMADallam, Hansford, Hartley, Hutchinson, Moore, Ochiltree and 2 more6 hr
Jun 12, 9:02 PM CDTTornado WarningAMAHansford, Hemphill, Hutchinson, Lipscomb, Ochiltree, Roberts58 min
Jun 12, 10:20 PM CDTSevere Thunderstorm WarningAMADallam, Hartley, Oldham55 min
Jun 12, 10:38 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Moore, Sherman67 min
Jun 12, 11:21 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Randall54 min
Jun 12, 11:41 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson64 min
Jun 13, 12:07 AM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Randall53 min
Jun 13, 12:26 AM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Moore, Sherman64 min
Jun 13, 2:04 AM CDTRiver Flood WarningAMAHansford, Hutchinson, Moore, Sherman19 hr
Jun 13, 3:11 AM CDTAreal Flood WarningAMAHansford, Hutchinson, Ochiltree, Roberts13 hr
Jun 13, 4:23 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Ochiltree, Roberts67 min
Jun 13, 4:40 PM CDTFlash Flood WarningAMAHansford, Hutchinson, Ochiltree, Roberts4 hr
Jun 13, 5:50 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Ochiltree, Roberts55 min
Jun 13, 6:37 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree53 min
Jun 13, 6:45 PM CDTSevere Thunderstorm WarningAMAOchiltree, Roberts60 min

Nearby

Flash Flood Warnings in Texas, 2010Flash Flood Warnings in Oklahoma, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.